RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 1, Pages 43–55 (Mi faa3505)  

Summation of Unordered Arrays

E. V. Shchepin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: An approach to the summation of unordered number and matrix arrays based on ordering them by absolute value (greedy summation) is proposed. Theorems on products of greedy sums are proved. A relationship between the theory of greedy summation and the theory of generalized Dirichlet series is revealed. The notion of asymptotic Dirichlet series is considered.

Keywords: greedy sum, unordered sum, theorem on multiplications of sums, generalized Dirichlet series, asymptotic Dirichlet series, Riesz means, generic zeta-function.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation (project No. 14-50-00005).


DOI: https://doi.org/10.4213/faa3505

Full text: PDF file (213 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:1, 35–44

Bibliographic databases:

Document Type: Article
UDC: 517.537.6
Received: 29.09.2016
Revised: 20.06.2017

Citation: E. V. Shchepin, “Summation of Unordered Arrays”, Funktsional. Anal. i Prilozhen., 52:1 (2018), 43–55; Funct. Anal. Appl., 52:1 (2018), 35–44

Citation in format AMSBIB
\Bibitem{Shc18}
\by E.~V.~Shchepin
\paper Summation of Unordered Arrays
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 1
\pages 43--55
\mathnet{http://mi.mathnet.ru/faa3505}
\crossref{https://doi.org/10.4213/faa3505}
\elib{http://elibrary.ru/item.asp?id=32428041}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 1
\pages 35--44
\crossref{https://doi.org/10.1007/s10688-018-0204-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000428558200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044730779}


Linking options:
  • http://mi.mathnet.ru/eng/faa3505
  • https://doi.org/10.4213/faa3505
  • http://mi.mathnet.ru/eng/faa/v52/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:230
    References:22
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019